# SDR DXTA200702300

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 10,732 hours, 8,618 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT TAXI, CAPTAINS SIDE RT BRAKE PEDAL LOSSES PRESSURE WHEN APPLYING BRAKES.  WHEN LOSING PRESSURE, PEDAL GOES IN ABOUT 2 INCHES FARTHER, THEN SEEMS TO PRESSURIZE AND EXTEND BRAKE TO NORMAL POSITION.  [07-13-07]  INSPECTED RUDDER TORQUE TUBE, RUDDER PEDAL ATTACHMENTS AND CONNECTED HARDWARE FOR SECURITY AS REQUESTED. NO DEFECTS. PERFORMED AN ANTISKID BRAKE SYSTEM BLEEDING. OPERATIONAL CHECKS NORMAL. NO LEAKS NOTED. PERFORMED IAW THE CE560 M/M CHAPTER 32-42-00.
